# SDR UPS98828058

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 975329424
- Condition: Cracked
- Location: Ws 256
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, 3 RT WING L/E RIB AT XW 256, ABOVE THE NR 3 PYLON, THE RIB FWD ATTACH CLIP IS CRACKED.  REMOVED, FABRICATED AND REPLACED CLIP IAW DWG 9753294 AND SRM 51-1-20D.
